# SDR SWAA2022041210950

- Difficulty date: December 13, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-7V3
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT;AFT BULKHEAD; LWR MOUNT ANGLE; STA 500D; RBL22- LBL24 WL156 HAS MULTIPLE AREAS OF CORROSION. / REMOVED & REPLACED FWD CARGO PIT AFT BULK HEAD LWR MOUNT ANGLE STA 500D RBL22-LBL24 IAW B DWG# 143A9481 REV A & B737 SRM 51-40-02.
